Alert archive / Washington / Wind Advisories in 2020
Wind Advisory 17, NWS Spokane, WA
NWS Spokane, WA issued this wind advisory at Oct 30, 2020, 7:25 AM PDT for Chelan County, Douglas County, Grant County, Washington. It took effect at Oct 30, 2020, 10:00 AM PDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2020, 7:25 AM PDT (14:25 UTC)
- In effect from
- Oct 30, 2020, 10:00 AM PDT
- Expired
- Oct 30, 2020, 4:56 PM PDT
- In force
- 7 hr
- Issued by
- NWS Spokane, WA
Counties Chelan County, WA, Douglas County, WA, Grant County, WA
The radar
The Spokane radar (KOTX), 172 km from the middle of the area, began a volume at 14:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 2.4 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1698 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 344 m²/s²
- 0-3 km storm-relative helicity
- 441 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
734 WWUS76 KOTX 301425 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 725 AM PDT Fri Oct 30 2020 WAZ041-044-310100- /O.NEW.KOTX.WI.Y.0017.201030T1700Z-201031T0100Z/ /O.CON.KOTX.AS.Y.0001.000000T0000Z-201030T1800Z/ Wenatchee Area-Waterville Plateau- Including the cities of Wenatchee, Chelan, Entiat, Cashmere, Waterville, and Mansfield 725 AM PDT Fri Oct 30 2020 ...AIR STAGNATION ADVISORY ENDS 11 AM PDT THIS MORNING... ...WIND ADVISORY IN EFFECT 11 AM UNTIL 6 PM PDT THIS EVENING... * WHAT...West winds 15 to 25 mph with gusts 40 to 45 mph and local gusts to 50 mph expected. * WHERE...Wenatchee Area and Waterville Plateau. * WHEN...11AM through 6 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WAZ037-038-042-043-301800- /O.CON.KOTX.AS.Y.0001.000000T0000Z-201030T1800Z/ Northeast Mountains-Okanogan Highlands- East Slopes Northern Cascades-Okanogan Valley- Including the cities of Colville, Deer Park, Chewelah, Newport, Kettle Falls, Republic, Inchelium, Wauconda, Leavenworth, Mazama, Twisp, Winthrop, Stehekin, Conconully, Omak, Okanogan, Brewster, Bridgeport, Oroville, and Nespelem 725 AM PDT Fri Oct 30 2020 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WHAT...Stagnant air due to light winds and little vertical mixing. * WHERE...Northeast Mountains, Okanogan Highlands, Wenatchee Area, East Slopes Northern Cascades, Okanogan Valley and Waterville Plateau. * WHEN...Until 11 AM PDT Friday. * IMPACTS...Periods of air stagnation can lead to the buildup of pollutants near the surface. This can be harmful to those sensitive to air pollution including people with lung and heart problems, people with diabetes, children, and the elderly. PRECAUTIONARY/PREPAREDNESS ACTIONS... If possible, reduce or eliminate activities that contribute to air pollution, such as outdoor burning, and the use of residential wood burning devices. Reduce vehicle trips and vehicle idling as much as possible. Check with local agencies for possible restriction in your area. && $$ IDZ001-004-026-027-301800- /O.CON.KOTX.AS.Y.0001.000000T0000Z-201030T1800Z/ Northern Panhandle-Central Panhandle Mountains-Lewiston Area- Lewis and Southern Nez Perce Counties- Including the cities of Sandpoint, Rathdrum, Bonners Ferry, Priest River, Eastport, Kellogg, St Maries, Pinehurst, Osburn, Wallace, Mullan, Lewiston, Lapwai, Peck, Culdesac, Gifford, Kamiah, Craigmont, Nezperce, and Winchester 725 AM PDT Fri Oct 30 2020 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WHAT...Stagnant air due to light winds and little vertical mixing. * WHERE...Northern Panhandle, Central Panhandle Mountains, Lewiston Area and Lewis and Southern Nez Perce Counties. * WHEN...Until 11 AM PDT Friday. * IMPACTS...Periods of air stagnation can lead to the buildup of pollutants near the surface. This can be harmful to those sensitive to air pollution including people with lung and heart problems, people with diabetes, children, and the elderly. PRECAUTIONARY/PREPAREDNESS ACTIONS... If possible, reduce or eliminate activities that contribute to air pollution, such as outdoor burning, and the use of residential wood burning devices. Reduce vehicle trips and vehicle idling as much as possible. Check with local agencies for possible restriction in your area. && $$
4 follow-up statements
526 WWUS76 KOTX 301712 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 1012 AM PDT Fri Oct 30 2020 WAZ041-044-310100- /O.CAN.KOTX.AS.Y.0001.000000T0000Z-201030T1800Z/ /O.CON.KOTX.WI.Y.0017.000000T0000Z-201031T0100Z/ Wenatchee Area-Waterville Plateau- Including the cities of Wenatchee, Chelan, Entiat, Cashmere, Waterville, and Mansfield 1012 AM PDT Fri Oct 30 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... ...AIR STAGNATION ADVISORY IS CANCELLED... * WHAT...West winds 15 to 25 mph with gusts 40 to 45 mph and local gusts to 50 mph expected. The Air Stagnation Advisory has been cancelled with these increased winds and better vertical mixing. * WHERE...Wenatchee Area and Waterville Plateau. * WHEN...Until 6 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IDZ001-004-026-027-WAZ037-038-042-043-301815- /O.CAN.KOTX.AS.Y.0001.000000T0000Z-201030T1800Z/ Northern Panhandle-Central Panhandle Mountains-Lewiston Area- Lewis and Southern Nez Perce Counties-Northeast Mountains- Okanogan Highlands-East Slopes Northern Cascades-Okanogan Valley- Including the cities of Sandpoint, Rathdrum, Bonners Ferry, Priest River, Eastport, Kellogg, St Maries, Pinehurst, Osburn, Wallace, Mullan, Lewiston, Lapwai, Peck, Culdesac, Gifford, Kamiah, Craigmont, Nezperce, Winchester, Colville, Deer Park, Chewelah, Newport, Kettle Falls, Republic, Inchelium, Wauconda, Leavenworth, Mazama, Twisp, Winthrop, Stehekin, Conconully, Omak, Okanogan, Brewster, Bridgeport, Oroville, and Nespelem 1012 AM PDT Fri Oct 30 2020 ...AIR STAGNATION ADVISORY IS CANCELLED... The threat of air stagnation has decreased, with increased winds and better vertical mixing. Thus the air stagnation advisory has been cancelled. $$
555 WWUS76 KOTX 301826 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 1126 AM PDT Fri Oct 30 2020 WAZ044-310230- /O.NEW.KOTX.DU.Y.0004.201031T1800Z-201101T0000Z/ /O.CON.KOTX.WI.Y.0017.000000T0000Z-201031T0100Z/ Waterville Plateau- Including the cities of Waterville and Mansfield 1126 AM PDT Fri Oct 30 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... ...BLOWING DUST ADVISORY IN EFFECT FROM 11 AM TO 5 PM PDT SATURDAY... * WHAT...For the Blowing Dust Advisory, visibility between one quarter mile and one mile in blowing dust expected. For the Wind Advisory, west winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Waterville Plateau. * WHEN...For the Blowing Dust Advisory, from 11 AM to 5 PM PDT Saturday. For the Wind Advisory, until 6 PM PDT this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Areas of the northern Waterville Plateau and around Highway 174...areas of blowing ash from the Pearl Hill Fire will also contribute to lower visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not drive into an area of blowing dust. Remember, Pull Aside, Stay Alive. Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WAZ034-035-310230- /O.NEW.KOTX.DU.Y.0004.201031T1800Z-201101T0000Z/ Moses Lake Area-Upper Columbia Basin- Including the cities of Moses Lake, Ephrata, Othello, Quincy, Ritzville, Grand Coulee, Odessa, Wilbur, and Coulee City 1126 AM PDT Fri Oct 30 2020 ...BLOWING DUST ADVISORY IN EFFECT FROM 11 AM TO 5 PM PDT SATURDAY... * WHAT...Visibility between one quarter mile and one mile in blowing dust expected. * WHERE...Moses Lake Area and Upper Columbia Basin. * WHEN...From 11 AM to 5 PM PDT Saturday. * IMPACTS...Hazardous driving conditions due to reduced visibility. * ADDITIONAL DETAILS...Spotters north of Ritzville reported blowing dust and visibility down to half a mile. CAMS around Moses Lake also show areas of blowing dust with reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not drive into an area of blowing dust. Remember, Pull Aside, Stay Alive. && $$ WAZ041-310100- /O.CON.KOTX.WI.Y.0017.000000T0000Z-201031T0100Z/ Wenatchee Area- Including the cities of Wenatchee, Chelan, Entiat, and Cashmere 1126 AM PDT Fri Oct 30 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WHAT...West winds 15 to 25 mph with gusts 40 to 45 mph and local gusts to 50 mph expected. The Air Stagnation Advisory has been cancelled with these increased winds and better vertical mixing. * WHERE...Wenatchee Area and Waterville Plateau. * WHEN...Until 6 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
597 WWUS76 KOTX 301914 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 1214 PM PDT Fri Oct 30 2020 WAZ044-310100- /O.CAN.KOTX.DU.Y.0004.201031T1800Z-201101T0000Z/ /O.NEW.KOTX.DU.Y.0005.201030T1914Z-201031T0100Z/ /O.CON.KOTX.WI.Y.0017.000000T0000Z-201031T0100Z/ Waterville Plateau- Including the cities of Waterville and Mansfield 1214 PM PDT Fri Oct 30 2020 ...CORRECTED BLOWING DUST ADVISORY TIMING FOR TODAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... ...BLOWING DUST ADVISORY IN EFFECT FROM THROUGH 5 PM PDT THIS EVENING... * WHAT...For the Blowing Dust Advisory, visibility between one quarter mile and one mile in blowing dust. For the Wind Advisory, west winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Waterville Plateau. * WHEN...Until 6 PM PDT this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Areas of the northern Waterville Plateau and around Highway 174...areas of blowing ash from the Pearl Hill Fire will also contribute to lower visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not drive into an area of blowing dust. Remember, Pull Aside, Stay Alive. Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WAZ034-035-310100- /O.CAN.KOTX.DU.Y.0004.201031T1800Z-201101T0000Z/ /O.NEW.KOTX.DU.Y.0005.201030T1914Z-201031T0100Z/ Moses Lake Area-Upper Columbia Basin- Including the cities of Moses Lake, Ephrata, Othello, Quincy, Ritzville, Grand Coulee, Odessa, Wilbur, and Coulee City 1214 PM PDT Fri Oct 30 2020 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WHAT...Visibility between one quarter mile and one mile in blowing dust. * WHERE...Moses Lake Area and Upper Columbia Basin. * WHEN...Until 6 PM PDT this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. * ADDITIONAL DETAILS...Areas of blowing dust are being observed between Odessa and Ritzville with reported visibility of half a mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not drive into an area of blowing dust. Remember, Pull Aside, Stay Alive. && $$ WAZ041-310100- /O.CON.KOTX.WI.Y.0017.000000T0000Z-201031T0100Z/ Wenatchee Area- Including the cities of Wenatchee, Chelan, Entiat, and Cashmere 1214 PM PDT Fri Oct 30 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WHAT...West winds 15 to 25 mph with gusts 40 to 45 mph and local gusts to 50 mph expected. The Air Stagnation Advisory has been cancelled with these increased winds and better vertical mixing. * WHERE...Wenatchee Area and Waterville Plateau. * WHEN...Until 6 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
497 WWUS76 KOTX 302356 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 456 PM PDT Fri Oct 30 2020 WAZ044-310100- /O.CAN.KOTX.DU.Y.0005.000000T0000Z-201031T0100Z/ /O.CAN.KOTX.WI.Y.0017.000000T0000Z-201031T0100Z/ Waterville Plateau- Including the cities of Waterville and Mansfield 456 PM PDT Fri Oct 30 2020 ...BLOWING DUST ADVISORY IS CANCELLED... ...WIND ADVISORY IS CANCELLED... Winds have dropped below advisory thresholds. Gusts up to 35 MPH will be possible through early this evening. $$ WAZ034-035-310100- /O.CAN.KOTX.DU.Y.0005.000000T0000Z-201031T0100Z/ Moses Lake Area-Upper Columbia Basin- Including the cities of Moses Lake, Ephrata, Othello, Quincy, Ritzville, Grand Coulee, Odessa, Wilbur, and Coulee City 456 PM PDT Fri Oct 30 2020 ...BLOWING DUST ADVISORY IS CANCELLED... Patchy blowing dust may still reduce visibility to 2 miles through early this evening along the Highway 2 corridor between Wilbur and Creston. $$ WAZ041-310100- /O.CAN.KOTX.WI.Y.0017.000000T0000Z-201031T0100Z/ Wenatchee Area- Including the cities of Wenatchee, Chelan, Entiat, and Cashmere 456 PM PDT Fri Oct 30 2020 ...WIND ADVISORY IS CANCELLED... Winds have dropped below advisory thresholds. Wind gusts up to 35 MPH will remain possible through early this evening. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at Oct 30, 4:48 AM PDT, 2 hours 37 minutes earlier.
Area forecast discussion, Oct 30, 4:48 AM PDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
448 AM PDT Fri Oct 30 2020
.SYNOPSIS...
A cold front will bring gusty winds and chance for showers Friday.
High pressure will return for the weekend into early next week
for more periods of sunshine and mild temperatures. Breezy and
unsettled weather returns the middle to end of the week. Changes
could arrive by next weekend with the potential for another
unseasonably cold air mass.
&&
.DISCUSSION...
Today: Trough is moving onshore this morning and precipitation is
beginning to spread across western WA. It should be to the Cascade
crest by 4am and will move east through the morning hours. By the
afternoon the best chance of precip will be across SE WA and the
ID Panhandle. Precipitation amounts will be very light, just a
couple hundredths at best for most places. Portions of the
Waterville Plateau and Moses Lake region will be largely skipped.
The crest of the Cascades and the northern ID mountains could see
over a quarter of an inch at some locations. Snow levels will be
high as the precip falls, which will keep the snow in the
mountains with minimal impact to people. Once the precipitation
stops snow levels will lower. Skies will clear through the
afternoon as drier air moves into the region from the northwest.
Winds will increase through the morning hours and peak between
noon and 4pm. Gusts 30 to 40 mph is expected, with some localized
gusts to 45 mph. Potential impacts include choppy lakes and
unsecured items blowing around. There is a low chance of blowing
dust around recently harvested potato fields in Grant County.
Skies will be mostly clear this evening which will allow for
temperatures to cool and fog to form across many valley locations.
Saturday: Saturday the ridge pumps back up across the region
creating dry and stable conditions. Morning low clouds and fog
will linger in the valleys, but by the afternoon partly cloudy to
mostly clear skies is expected.
Sat evening temperatures in the upper 30s to 40s isn't too bad
for anyone being out and about. Low temps will drop into the mid
20s to mid 30s with fog once again expected across many valleys.
/Nisbet
Sunday through Friday: Another ridge of high pressure is expected to
be over the Inland Northwest for Sunday leading to a uneventful day
weather wise. Models have been very consistent on this scenario.
Some early morning fog in the Northern Valleys is the only expected
impact. By Monday, a Low will slide into to the Gulf of Alaska and
the region will being to change to a zonal flow pattern. Monday is
remain quiet but increasing upper level moisture is expected to
being more clouds to the region. By early Tuesday, chance of showers
have increased for the Cascades, the Northern Mountains, and North
ID Panhandle. The zonal flow pattern is expected to last for the
rest of the period as the Low is nearly stationary and the chance of
showers dip further South toward the OR border. Snow levels will be
in the 5500 ft plus range making it rain event for most locations.
The main impact the models are beginning to show is potential for
gusty winds on Wednesday. The 850MB winds are 35 to 45 kts across
the Basin. The surface wind gusts could be in the 30 to 35 MPH
range. Models are beginning to disagree with the winds on Thursday.
The GFS And Canadian models are starting to indicate stronger winds
than previous runs with potentially stronger gusts than Wednesday.
Temperatures will be near normal for this time of year with highs in
the upper 40s and low 50s. Lows will be in the upper 20s to 30s.
Temperatures are expected to take significant dip for the weekend
with highs potentially in the upper 20s and low 30s. /JDC
&&
.AVIATION...
12Z TAFS: A strong cold front is pushing over the Cascades and
will move into E WA until ard 15Z. A low-level jet develops ahead
of the cold front with a moderate threat for LLWS thru 19z or
generally with the frontal passage. A few showers also expected to
develop with the front. As winds surface behind the front gusts
25-35kts will remain possible through 00z. Isolated gusts closer
to 40 kts will be possible in the mountains and Columbia
Basin...with gusts to 50kts in the Cascades mtns. The mountains
will be obscd at times through the morning. Clouds will thin and
dissipate through the day with mostly clear skies overnight. Some
stratus is expected to develop around PUW aft 08Z and may move up
towards GEG/SFF aft 12Z.
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 55 27 49 28 53 31 / 60 0 0 0 0 0
Coeur d'Alene 52 28 47 28 54 32 / 60 0 0 0 0 0
Pullman 53 27 49 28 56 35 / 70 0 0 0 0 0
Lewiston 61 35 55 36 60 39 / 30 0 0 0 0 0
Colville 55 22 49 25 53 28 / 40 0 0 0 0 0
Sandpoint 49 29 44 28 51 32 / 70 0 0 0 0 0
Kellogg 51 32 47 31 58 37 / 70 10 0 0 0 0
Moses Lake 60 26 52 30 56 31 / 10 0 0 0 0 0
Wenatchee 57 35 52 36 54 37 / 20 0 0 0 0 0
Omak 55 30 50 32 51 33 / 20 0 0 0 0 0
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Air Stagnation Advisory until 11 AM PDT this morning for Central
Panhandle Mountains-Lewis and Southern Nez Perce Counties-
Lewiston Area-Northern Panhandle.
WA...Air Stagnation Advisory until 11 AM PDT this morning for East
Slopes Northern Cascades-Northeast Mountains-Okanogan
Highlands-Okanogan Valley-Waterville Plateau-Wenatchee
Area.
&&Hazardous weather outlook, Oct 30, 5:49 AM PDT, 1 hour 36 minutes before
Hazardous Weather Outlook National Weather Service Spokane WA 549 AM PDT Fri Oct 30 2020 IDZ002-003-026-027-WAZ031>036-041-042-044-311300- Coeur d'Alene Area-Idaho Palouse-Lewiston Area- Lewis and Southern Nez Perce Counties-Northeast Blue Mountains- Lower Garfield and Asotin Counties-Washington Palouse- Moses Lake Area-Upper Columbia Basin-Spokane Area-Wenatchee Area- East Slopes Northern Cascades-Waterville Plateau- 549 AM PDT Fri Oct 30 2020 This Hazardous Weather Outlook is for portions of North Idaho... North Central Idaho...Central Washington...East Central Washington...North Central Washington...Northeast Washington and Southeast Washington. .DAY ONE...TODAY AND TONIGHT Breezy winds will develop today across the region. Winds will increase this morning across the higher terrain of the Cascades and move into the Columbia Basin, Palouse and Spokane region as well as the Camas Prairie. Gusts 30 to 40 mph is expected, but there could be some isolated gusts to 45 mph...and up to 50 mph in the Cascades. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY No hazardous weather is expected at this time. IDZ001-004-WAZ037-038-043-311300- Northern Panhandle-Central Panhandle Mountains- Northeast Mountains-Okanogan Highlands-Okanogan Valley- 549 AM PDT Fri Oct 30 2020 This Hazardous Weather Outlook is for portions of North Idaho... North Central Washington and Northeast Washington. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY No hazardous weather is expected at this time.
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 11:26 AM PDT | Blowing Dust Advisory | OTX | Adams, Douglas, Grant, Lincoln, Okanogan | 48 min |
| Oct 30, 12:14 PM PDT | Blowing Dust Advisory | OTX | Adams, Douglas, Grant, Lincoln, Okanogan | 5 hr |
Nearby
Wind Advisories in Washington, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.